# SDR 08FDEA03367

- Difficulty date: August 10, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 56,723 hours, 11,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795509
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT APPROXIMATELY STA 1641,  X = 27.5 FOUND SEAT TRACK   CORROSION.  CABIN MAIN DECK CARGO SEAT TRACK REPAIRED FROM STA 1631 TO STA 1651, X = 27.5 AS PER SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
